Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a converse of Lucas's theorem


Authors: E. Chamberlin and J. Wolfe
Journal: Proc. Amer. Math. Soc. 5 (1954), 203-205
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0061207-0
MathSciNet review: 0061207
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, The location of critical points of analytic and harmonic functions, Amer. Math. Soc. Colloquium Publications, vol. 34, 1950. MR 0037350 (12:249d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0061207-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society